Infinite product identities for l-functions

Kirti Joshi, Ravi Raghunathan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We establish certain infinite product identities for Dirichlet series twisted by Dirichlet characters and give examples where the products have meromorphic continuation to the whole complex plane.

Original languageEnglish (US)
Pages (from-to)885-891
Number of pages7
JournalIllinois Journal of Mathematics
Issue number3
StatePublished - 2005

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Infinite product identities for l-functions'. Together they form a unique fingerprint.

Cite this